# SDR SWAA073791

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 68,815 hours, 38,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C34537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM CRACKED AT BS 660, RBL 24.  REPAIRED FLOORBEAM PER SWA EA.
